| Model Number |
46700 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Component Missing (2306)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/08/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Medtronic received information regarding an external drainage and monitoring system.It was reported that after opening the package during the surgery, it was found that the connector of the drainage tube was missing, and leakage was detected in the three-way.The procedure was completed with back up products.
Additional Manufacturer Narrative
Event or Problem Description
Additional information received reported that the connector was lost, and this occurred during the procedure.The issue was discovered upon opening the packaging.The product did not come into contact with the patient.